# SDR MASA2020031300113

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 37,117 hours, 30,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 OVHD FLOOD  LIGHT INOP
PLACED ON MEL
